# SDR CA990907001

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Leaf Spring
- Part number: 0292750150
- Condition: Loose
- Location: Power Turbine
- Component: 70BM011040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEAF SPRING P/N 0292750150 DISLODGED FROM ITS LOCATION FALLING ONTO AND CUTTING INTO THE POWER TURBINE SHAFT P/N 029210875.  THIS FAULT WAS RECOGNIZED ONLY AFTER SOAP SAMPLES REVEALED A HIGH IRON CONTENT 26 PPM AND SUBSEQENT O/H POWER SHAFT HAD CUT OF 2.5 MM DEEP AND 17 MM WIDE CIRCUMFERENCIALLY.
